# SDR 99ZZZX2141

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407FC
- Make and model: Bell 407
- Aircraft serial: 53050
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pac
- Part number: 406040340101
- Condition: Out Of Limits
- Location: Tail Rotor
- Part time: 13,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DISC PACKS OUT OF LIMITS.  REPLACED WITH NEW DISC PACS FROM BELL HELICOPTER.
